Alert archive / Wisconsin / Flash Flood Warnings in 2022

Flash Flood Warning 5, NWS Milwaukee, WI

July 5, 2022Milwaukee County, Waukesha County, Wisconsin

NWS Milwaukee, WI issued this flash flood warning at Jul 5, 2022, 7:39 PM CDT for Milwaukee County, Waukesha County, Wisconsin. It was in force for 4 hr. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 5, 2022, 7:39 PM CDT (00:39 UTC)
Expired
Jul 5, 2022, 11:15 PM CDT
In force
4 hr
Issued by
NWS Milwaukee, WI
Area
Storm-based polygon
Flood severity
None

Counties Milwaukee County, WI, Waukesha County, WI

The radar

The Milwaukee radar (KMKX), 50 km from the middle of the area, began a volume at 00:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 5, 8:25 PM CDTHEAVY RAIN 1.412 Wsw Saint Francis, WI0.27 INCHES FELL IN 5 MINUTES FROM 7:45 TO 7:50 PM.
Jul 5, 8:30 PM CDTFLASH FLOOD3 E Greendale, WI1 FOOT OR MORE OF WATER IN INTERSECTION. CARS STALLED. WATER COMING OUT OF HOLES IN MANHOLES ON THE STREET. RELAYED VIA SOCIAL MEDIA.
Jul 5, 8:30 PM CDTFLASH FLOOD3 E Greendale, WI1 FOOT OR MORE OF WATER IN ROADWAY. SOCIAL MEDIA REPORT.
Jul 5, 8:30 PM CDTFLASH FLOOD3 E Greendale, WICORRECTS PREVIOUS FLASH FLOOD REPORT FROM 3 E GREENDALE. 1 FOOT OR MORE OF WATER IN INTERSECTIONS OF SOUTH 27TH AND RAMSEY AND COLLEGE. CARS STALLED. WATER COMING OUT OF HOLES IN MANHOLES ON THE STREET. VERY SMALL CREEK FILLED TO OVERFLOWING AND IS BLOCKING RA
Jul 5, 8:41 PM CDTHEAVY RAIN 31 Ne Greenfield, WI
Jul 5, 8:45 PM CDTHEAVY RAIN 2.593 Wsw Cudahy, WIMILWAUKEE METRO SEWERAGE DISTRICT (MMSD) GAUGE MEASURED 2.59 INCHES IN 2 HOURS.
Jul 5, 9:20 PM CDTHEAVY RAIN 2.313 Se Waukesha, WISTORM TOTAL RAIN FOR THIS EVENING SO FAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 51 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.7 hours before the alert went out and 166 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 00:00Z on 2022-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 00:00Z on 2022-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
462 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1039 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
36 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted.

603 
WGUS53 KMKX 060039
FFWMKX
WIC079-133-060415-
/O.NEW.KMKX.FF.W.0005.220706T0039Z-220706T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Milwaukee/Sullivan WI
739 PM CDT Tue Jul 5 2022

The National Weather Service in Milwaukee/Sullivan has issued a

* Flash Flood Warning for...
  Milwaukee County in southeastern Wisconsin...
  Southeastern Waukesha County in southeastern Wisconsin...

* Until 1115 PM CDT.

* At 739 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 1 and 2 inches of rain 
  have fallen. The expected rainfall rate is 1 to 1.5 inches in 1 
  hour. Additional rainfall amounts of 1.5 to 3 inches are possible 
  in the warned area. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, 
  Brookfield, Greenfield, Menomonee Falls, Oak Creek, Muskego, South 
  Milwaukee, Cudahy, Whitefish Bay, Greendale, Pewaukee, Sussex, St. 
  Francis, Hales Corners, Mukwonago and Elm Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4311 8831 4310 8804 4311 8788 4310 8788
      4307 8786 4305 8789 4305 8788 4304 8790
      4303 8790 4300 8789 4298 8786 4296 8785
      4293 8785 4291 8784 4289 8785 4289 8784
      4286 8783 4285 8782 4284 8831

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-1.5 INCHES IN 1 HOUR

$$

ANDERSON
4 follow-up statements
861 
WGUS73 KMKX 060101
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
801 PM CDT Tue Jul 5 2022

WIC079-133-060415-
/O.CON.KMKX.FF.W.0005.000000T0000Z-220706T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Milwaukee WI-Waukesha WI-
801 PM CDT Tue Jul 5 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT THIS 
EVENING FOR MILWAUKEE AND SOUTHEASTERN WAUKESHA COUNTIES...

At 801 PM CDT, Doppler radar and automated rain gauges indicated 
thunderstorms producing heavy rain across the warned area. Between 2 
and 2.5 inches of rain have fallen over a very short period of time. 
The expected rainfall rate is 1 to 2 inches in 1 hour. Additional 
rainfall amounts of 2 to 3 inches are possible in the warned area. 
Flash flooding is ongoing or expected to begin shortly.

HAZARD...Life threatening flash flooding. Thunderstorms producing
         flash flooding.

SOURCE...Radar and automated gauges.

IMPACT...Life threatening flash flooding of creeks and streams,
         urban areas, highways, streets and underpasses.

Some locations that will experience flash flooding include...
  Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, 
  Brookfield, Greenfield, Menomonee Falls, Oak Creek, Muskego, South 
  Milwaukee, Cudahy, Whitefish Bay, Greendale, Pewaukee, Sussex, St. 
  Francis, Hales Corners, Mukwonago and Elm Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

&&

LAT...LON 4311 8831 4310 8804 4311 8788 4310 8788
      4307 8786 4305 8789 4305 8788 4304 8790
      4303 8790 4300 8789 4298 8786 4296 8785
      4293 8785 4291 8784 4289 8785 4289 8784
      4286 8783 4285 8782 4284 8831

FLASH FLOOD...RADAR AND GAUGE INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE
EXPECTED RAINFALL RATE...1-2 INCHES IN 1 HOUR

$$

ANDERSON
557 
WGUS73 KMKX 060153
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
853 PM CDT Tue Jul 5 2022

WIC079-133-060415-
/O.CON.KMKX.FF.W.0005.000000T0000Z-220706T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Milwaukee WI-Waukesha WI-
853 PM CDT Tue Jul 5 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT THIS 
EVENING FOR MILWAUKEE AND SOUTHEASTERN WAUKESHA COUNTIES...

At 853 PM CDT, Between 2.5 and 3 inches of rain have fallen. With 
additional rainfall amounts of 0.5 to 1.5 inches are possible in the 
warned area tonight. Flash flooding has been reported in the 
Milwaukee area.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Milwaukee, Waukesha, West Allis, Wauwatosa, New Berlin, 
  Brookfield, Greenfield, Menomonee Falls, Oak Creek, Muskego, South 
  Milwaukee, Cudahy, Whitefish Bay, Greendale, Pewaukee, Sussex, St. 
  Francis, Hales Corners, Mukwonago and Elm Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 4311 8831 4310 8804 4311 8788 4310 8788
      4307 8786 4305 8789 4305 8788 4304 8790
      4303 8790 4300 8789 4298 8786 4296 8785
      4293 8785 4291 8784 4289 8785 4289 8784
      4286 8783 4285 8782 4284 8831

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

ANDERSON
267 
WGUS73 KMKX 060334
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1034 PM CDT Tue Jul 5 2022

WIC133-060344-
/O.CAN.KMKX.FF.W.0005.000000T0000Z-220706T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Waukesha WI-
1034 PM CDT Tue Jul 5 2022

...FLASH FLOOD WARNING IS CANCELLED FOR SOUTHEASTERN WAUKESHA 
COUNTY...

Flooding is no longer expected to pose a threat. Please continue to 
heed remaining road closures.

LAT...LON 4298 8799 4298 8792 4297 8788 4296 8786
      4293 8785 4291 8784 4290 8785 4289 8785
      4289 8792 4291 8799

$$

WIC079-060415-
/O.CON.KMKX.FF.W.0005.000000T0000Z-220706T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Milwaukee WI-
1034 PM CDT Tue Jul 5 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM CDT THIS 
EVENING FOR SOUTHEASTERN MILWAUKEE COUNTY...

At 1034 PM CDT, Doppler radar and automated rain gauges indicated 
persistent thunderstorms across the warned area. Between 2.5 and 3 
inches of rain have fallen. Flash flooding is ongoing but is 
gradually diminishing.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar and automated gauges.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  Milwaukee, Greenfield, Oak Creek, South Milwaukee, Cudahy, 
  Greendale, St. Francis and Franklin.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

Be aware of your surroundings and do not drive on flooded roads.

&&

LAT...LON 4298 8799 4298 8792 4297 8788 4296 8786
      4293 8785 4291 8784 4290 8785 4289 8785
      4289 8792 4291 8799

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

MRC
561 
WGUS73 KMKX 060411
FFSMKX

Flash Flood Statement
National Weather Service Milwaukee/Sullivan WI
1111 PM CDT Tue Jul 5 2022

WIC079-060421-
/O.EXP.KMKX.FF.W.0005.000000T0000Z-220706T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Milwaukee WI-
1111 PM CDT Tue Jul 5 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 1115 PM CDT THIS EVENING FOR 
SOUTHEASTERN MILWAUKEE COUNTY...

The heavy rain has ended. Flooding is no longer expected to pose a 
threat. Please continue to heed remaining road closures.

LAT...LON 4298 8799 4298 8792 4297 8788 4296 8786
      4293 8785 4291 8784 4290 8785 4289 8785
      4289 8792 4291 8799

$$

MRC

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this flash flood warning went out at Jul 5, 3:27 PM CDT, 4 hours 12 minutes earlier.

Area forecast discussion, Jul 5, 3:27 PM CDT, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
327 PM CDT Tue Jul 5 2022

.SHORT TERM...
(Issued 327 PM CDT Tue Jul 5 2022)

Tonight through Wednesday night:

Heat indices are reaching their peak across south central and
southwestern Wisconsin with values around 100-105 being observed.
Temperatures will slowly fall this evening with dewpoints
remaining in the 70s across most of the area so it will still feel
sticky.

Starting to see signs of convective initiation along the moisture
and instability axis. This can be seen in the cumulus field
stretching from around Lone Rock southeast into Walworth County.
Along this area and south has the best potential for
thunderstorms. There is plenty of instability with over 4000 J/kg
of CAPE and precipitable water values around 2 inches. There is
enough shear (around 30 knots) for storms to be somewhat organized
and could result in a few severe storms with winds and heavy rain
as the primary concern, but some large hail can't be ruled out.
The other area of storms we are watching are moving through
eastern South Dakota. Expecting them to move a bit more eastward
and move along the instability gradient and follow the corfidi
vectors a bit more. If this does happen this are a of storms would
clip our area, but there is some uncertainty with how strong
they'll be.

The movement of storms could result in training and with an
efficient rainfall producing environment could result in some
locally heavy rainfall and flooding. Make sure to keep up with the
forecast into this evening for the latest information.

Wednesday rain and storms look to move out in the morning
resulting in a dry break for the afternoon. Some uncertainty with
when an area of positive vorticity advection moves in Wednesday
evening. We may stay dry until late Wednesday night if it is
delayed, otherwise showers and storms return.

RAH

&&

.LONG TERM...
(Issued 327 PM CDT Tue Jul 5 2022)

Thursday through Tuesday:

Expect the warm and humid conditions to linger into the end of the
week, with multiple chances for showers and thunderstorms as we
continue to see a number of shortwaves round the upper-level ridge
anchored across the Southeast. With PWATs remaining around 1.5-2
inches across the area through Friday night, heavy rain will remain
a concern with any thunderstorm activity. Of course, this far out
and in this pattern the ensembles and deterministic guidance are
wavering a bit on the timing of any late week thunderstorm activity
and how unstable conditions will be over the area.

For the upcoming weekend, deterministic and ensembles are in good
agreement with the upper-level ridging retrograding across the
southern half of the country, from being anchored over the Southeast
to the Southern Rockies. This will favor the development of
northwest flow and increasing subsidence across the Great Lakes
region as high pressure builds into the region. Towards the end of
the weekend and/or into early next week, the upper-level ridging
that strengthens across the Northern Plains flattens out as a few
stronger shortwaves traverse the upper-level ridge and dig southeast
across the region. This will bring back warmer air into the region
and additional chances for MCS activity.

After we get through early next week, we start to see a blocking
pattern show up across the CONUS as upper-level ridging strengthens
and dominates over the Intermountain West. This will leave the Great
Lakes region under broad northwest flow, with drier, less humid
conditions prevailing.

Anderson

&&

.AVIATION...
(Issued 327 PM CDT Tue Jul 5 2022)

Some pockets of MVFR ceilings in south central Wisconsin otherwise
VFR ceilings between 3-5 kft are present across the area.
Thunderstorms are beginning to pop up south of MSN. Expect more to
develop over the next few hours along and south of a MSN-ENW line.
Still some uncertainty for areas north of that line how much
convection they'll see. A few stronger storms are possible with
winds and heavy rain as the main concern. Some locally heavy
rainfall is possible. Expect reduced visibilities and lower
ceilings in storms.

Watching storms in eastern South Dakota as they could make their
way through here later tonight. Drier conditions then move in for
the day Wednesday before another round of rain and storms moves in
from the west after 00Z Thursday.

RAH

&&

.MARINE...
(Issued 327 PM CDT Tue Jul 5 2022)

Some dense fog in the nearshore waters mainly from Port Washington
and southward. This is expected to linger through the rest of this
afternoon into the early evening. Some pockets of fog are also
possible across the open waters. Multiple chances for showers and
storms tonight into Wednesday morning, and Wednesday night through
Thursday mainly over the southern half of the lake. Winds will
mainly be light and northerly through the week.

RAH

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...Heat Advisory...WIZ056-WIZ062-WIZ063-WIZ064-WIZ067-WIZ068-WIZ069-
     WIZ070 until 8 PM Tuesday.

LM...Dense Fog Advisory...LMZ644-LMZ645-LMZ646 until 8 PM Tuesday.

&&

Visit us at weather.gov/milwaukee

Follow us on Facebook, Twitter, and YouTube at:
www.facebook.com/NWSMilwaukee
www.twitter.com/NWSMilwaukee
www.youtube.com/NWSMilwaukee
Hazardous weather outlook, Jul 5, 5:01 PM CDT, 2 hours 38 minutes before
Hazardous Weather Outlook
National Weather Service Milwaukee/Sullivan WI
501 PM CDT Tue Jul 5 2022

WIZ046-047-051-052-056>060-062>072-062215-
Marquette-Green Lake-Fond du Lac-Sheboygan-Sauk-Columbia-Dodge-
Washington-Ozaukee-Iowa-Dane-Jefferson-Waukesha-Milwaukee-
Lafayette-Green-Rock-Walworth-Racine-Kenosha-
501 PM CDT Tue Jul 5 2022

This Hazardous Weather Outlook is for portions of east central
Wisconsin, south central Wisconsin and southeast Wisconsin.

.DAY ONE...Tonight

Heat index values as high as 105 are possible into this evening,
especially along and south of I-94, and west of a line from
Jefferson to Elkhorn. A Heat Advisory is in effect until 8 pm.

There is a chance for thunderstorms late this afternoon into
tonight, some of which may be severe. The best chance for storms
will be south of I-94.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There will be of and on chances for thunderstorms Wednesday
through Thursday and again Sunday night into Monday.

.SPOTTER INFORMATION STATEMENT...

Storm and rainfall reports are requested this evening into the
overnight hours.

LMZ643>646-062215-
Sheboygan to Port Washington WI-
Port Washington to North Point Light WI-
North Point Light to Wind Point WI-
Wind Point WI to Winthrop Harbor IL-
501 PM CDT Tue Jul 5 2022

This Hazardous Weather Outlook is for the nearshore waters from
Sheboygan Wisconsin to Winthrop Harbor Illinois.

.DAY ONE...Tonight

A Dense Fog Advisory remains in effect through this evening, and
may need to be extended from Port Washington to Winthrop Harbor if
conditions do not improve.

There is a chance for thunderstorms tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There will be a chance for thunderstorms Wednesday through Thursday
and again Sunday night into Monday.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-062215-
Lake Michigan Michigan City IN to St. Joseph MI 5 NM offshore to
mid-line of lake.-
Lake Michigan from Seul Choix Point to Rock Island Passage 5NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and North of a line from Charlevoix MI to South
Fox Island 5NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5NM Offshore to
mid lake-
Lake Michigan from Point Betsie to Manistee MI 5NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI 5NM
offshore to mid lake-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5NM offshore to Mid
Lake-
Lake Michigan from Sheboygan to Port Washington WI 5NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor to Michigan City in 5NM
offshore to Mid Lake-
Lake Michigan from Pentwater to Manistee MI 5NM offshore to Mid
Lake-
Lake Michigan from Whitehall to Pentwater MI 5NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5NM offshore to Mid
lake-
Lake Michigan from St Joseph to South Haven MI 5NM offshore to
Mid Lake-
501 PM CDT Tue Jul 5 2022

This Hazardous Weather Outlook is for the open waters of Lake
Michigan.

.DAY ONE...Tonight

There is a chance for thunderstorms tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Tuesday

There will be a chance for thunderstorms Wednesday through
Thursday and again Sunday night into Monday.

www.weather.gov/mkx

In the hours before

Local storm report, Jul 5, 5:50 PM CDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
550 PM CDT TUE JUL 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     1 NW ORFORDVILLE        42.64N 89.27W
07/05/2022                   ROCK               WI   911 CALL CENTER

            CORN LAYING FLAT IN FIELD DUE TO WIND
            DAMAGE.

&&

MRC
Local storm report, Jul 5, 5:55 PM CDT, 1 hour 44 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
555 PM CDT TUE JUL 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     HAIL             ORFORDVILLE             42.63N 89.26W
07/05/2022  E1.00 INCH       ROCK               WI   911 CALL CENTER

            CORRECTS TIME OF PREVIOUS HAIL REPORT FROM
            ORFORDVILLE. REPORT OF QUARTER SIZE AND
            SLIGHTLY LARGER HAIL.

&&

MRC
Local storm report, Jul 5, 5:56 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
556 PM CDT TUE JUL 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             ORFORDVILLE             42.63N 89.26W
07/05/2022  M1.00 INCH       ROCK               WI   PUBLIC

            NICKEL TO QUARTER SIZED HAIL.

&&

MRC
Local storm report, Jul 5, 6:00 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
600 PM CDT TUE JUL 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0534 PM     HAIL             ORFORDVILLE             42.63N 89.26W
07/05/2022  E1.00 INCH       ROCK               WI   PUBLIC

            ESTIMATED AT A LITTLE OVER AN INCH. VIA
            CITGO GAS STATION.

&&

HALBACH
Special weather statement, Jul 5, 6:41 PM CDT, 58 minutes before
Special Weather Statement
National Weather Service Milwaukee/Sullivan WI
641 PM CDT Tue Jul 5 2022

WIZ064-065-060015-
Waukesha WI-Jefferson WI-
641 PM CDT Tue Jul 5 2022

...Strong thunderstorms will impact portions of west central Waukesha
and Jefferson Counties through 715 PM CDT...

At 641 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Lake Mills to near Whitewater. Movement
was northeast at 25 mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Watertown, Whitewater, Fort Atkinson, Jefferson, Lake Mills, Johnson
Creek, Dousman, Lake Ripley, Rome, Milford, Hebron, Sullivan,
Pipersville, Helenville, Nws Milwaukee/sullivan and Summit.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until midnight CDT for
southeastern Wisconsin.

&&

LAT...LON 4304 8901 4306 8901 4320 8876 4320 8873
      4299 8844 4284 8869 4284 8876
TIME...MOT...LOC 2341Z 243DEG 20KT 4303 8890 4290 8876

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

PATTERSON
Local storm report, Jul 5, 7:20 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
720 PM CDT TUE JUL 5 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             4 S EVANSVILLE          42.72N 89.29W
07/05/2022  M0.88 INCH       ROCK               WI   PUBLIC

&&

HALBACH

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 5, 7:29 PM CDTAreal Flood AdvisoryMKXMilwaukee3 hr
Jul 5, 7:44 PM CDTFlash Flood WarningMKXDane3 hr
Jul 5, 7:47 PM CDTSpecial Weather StatementMKXLafayette28 min
Jul 5, 8:14 PM CDTSpecial Weather StatementMKXIowa, Lafayette46 min
Jul 5, 10:13 PM CDTSpecial Weather StatementMKXLafayette32 min

Nearby

Flash Flood Warnings in Wisconsin, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.